# SDR SCNA20251009401

- Difficulty date: October 9, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: B5147
- Make and model: Boeing 737-83N
- Aircraft serial: 32882
- Aircraft time: 60,936 hours, 32,772 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Elec Connector
- Condition: Dirty
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NUMBER 1 & 2 EGT.    BITE CHK. OF NR 2 ENG IAW AMM 72-21-00-740-F00,  GAVE RECENT FAULT OF ENG. CONTROL LIGHT MSG 77-10842 TOP RT EGT SIGNAL (T495S1) IS OUT OF RANGE3 LEG 1.  VIA INPUT MONITORING PAGE #2 ENG. CONTROL TEMP  PG. THE (T495S1) GAVE DASHES. AT THE NR 2 ENG.FOUND PLUG HAND HAND TIGHT,  REMOVED CONNECTOR AND CLEANED CONTSCTS AND REINSTALLED PER AMM 73-21-06.THE T495S1 AND T495S4 DIFF WAS < 25 DEG C.
